Banach lattices of L-weakly and M-weakly compact operators

E. Bayram, A. W. Wickstead*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
160 Downloads (Pure)


We give conditions for the linear span of the positive L-weakly compact (resp. M-weakly compact) operators to be a Banach lattice under the regular norm, for that Banach lattice to have an order continuous norm, to be an AL-space or an AM-space.

Original languageEnglish
Pages (from-to)293-299
Number of pages7
JournalArchiv der Mathematik
Issue number3
Early online date16 Feb 2017
Publication statusEarly online date - 16 Feb 2017


  • AL-space
  • AM-space
  • Banach lattice
  • L-weakly compact operator
  • M-weakly compact operator
  • Order continuous norm

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Banach lattices of L-weakly and M-weakly compact operators'. Together they form a unique fingerprint.

Cite this